Forums at Psych Central - View Single Post - 7 years on risperadal from top sales person to barely able to verbally communicate..
View Single Post
Old 12-09-2018, 11:13 PM
luvyrself luvyrself is online now
Veteran Member
 
Member Since: Dec 2015
Location: Phoenix
Posts: 710
luvyrself luvyrself is online now
Veteran Member
luvyrself has no updates.
 
Member Since: Dec 2015
Location: Phoenix
Posts: 710

3 yr Member
63 hugs
given
Default Re: 7 years on risperadal from top sales person to barely able to verbally communicat

I was on risperdal for a brief time. It gave me a severe panic attack which Iíd never had before. Stoppped taking it immediately and pdoc said throw it all away. Last year I tried Latuda with more panic attacks and other weird side effects. These are powerful drugs . When having a tough time coming off latuda, idiot practitioner increased my tegretol to the point that I started to have cognitive problems:couldnít finish sentences. Eg, word loss. I have a masters degree and an excellent vocabulary.I had told her I didnít want to change anything, but i was in terrible shape so she did.
Am I bitter? Oh yeah. Go off the stuff gradually and never go near a shrink again. Youíll be fine!
__________________
Bipolar 2, with mixed states & rapid cycling under stress
tegretol 400 mg
wellbutrin 75 mg
Xanax as needed
luvyrself is online now   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says: